I started taking Cholestrol medicine in March 2011 - Lipitor and these did not agree with me so was put on 5mg Crestor in June 2011 around this time I started feeling bad calf muscle and upper arm pains and headaches. I stopped taking the Crestor on August 20th 2011 and have been having every possible blood test, examination possible and no answers = everything comes back normal.
So started doing my own research and found that I possibly had STATIN DAMAGE from taking Cholestrol medicine. Apparantly they can deplete Coq10 from your Liver so have been taking 100mg of this per day along with pain medicine ie ibuprofen plus 12.5 mg codeine x 6 per day and these do give me some relief.
Some days are better than others but am having trouble finding out if I will ever overcome this. I am a 66 year old woman who has been pretty healthy up until now and I am not over weight. I just thought I was going nuts and becoming a hypochondriac as my Doctor just prescribed me valium and morphine based pain relief (only took a few of these) and then put them down the drain as I felt I needed to get to the bottom of this.
Any help advice would be great
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?